| Model Number |
1365-08-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
06/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the doctor said the patient required soft tissue repair.The cup and stem were checked and noted as stable.Head and liner were changed.Doi: (b)(6) 2020 - dor: (b)(6) 2021 (unknown side).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.